# SDR 2007UALA01420

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 56,018 hours, 30,546 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT AFT GALLEY DOOR IS OUT.  RELAMPED EMERGENCY LIGHT.
